| Model Number |
TFNT00 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number. additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health professional reported about a an intraocular lens (iol) being defective- a bit spotty.The procedure was completed with other company lens.Additional information was requested.
Additional Manufacturer Narrative
Correction information was provided in h.6.On initial mdr the evaluation code of 11 was an error.It should have been 4315 on the original mdr.The manufacturer internal reference number is: (b)(4).